# SDR 9JLA2021072723920

- Difficulty date: July 7, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N546DH
- Make and model: Lear 45LEAR
- Aircraft serial: 45150
- Aircraft time: 7,651 hours, 5,469 cycles
- System (JASC): 2760 · Drag Control System
- Part: Computer
- Part number: 6627608500009
- Part serial: 00824
- Condition: Faulted
- Location: Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THAT AN AMBER SPOILER FAIL ANNUNCIATOR ILLUMINATOR ON POWER UP FOR EACH FLIGHT FLIGHT LEG. THE CREW WAS ABLE TO PULL AND RESET BREAKERS TO RESET SYSTEM. THE MAINTENANCE VENDOR TROUBLE SHOT AND SUSPECTED A FAULTY SPOILERON COMPUTER. THE VENDOR REMOVED THE DEFECTIVE COMPUTER AND INSTALLED A REPAIRED UNIT. PERFORMED FUNCTIONAL CHECKS WITH NO FAULTS REPORTED. THE AIRCRAFT WAS RETURNED TO SERVICE.
